# SDR AALA20050576

- Difficulty date: September 5, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT FIRST CLASS SEATS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FIRST CLASS SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
